# SDR IPXA2018062543991

- Difficulty date: June 8, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E BEADED DOUBLER WAS CRACKED AT XOS 494 - 500.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 205.  MAJOR.
